BALTIC EVENT 2017 - NOVEMBER 29 - DECEMBER 1

INDUSTRY@TALLINN & BALTIC EVENT 2017

Preliminary Programme

  • Saturday, 25.11

    09:00-17:15 Press Screenings Coca-Cola Plaza

    Coca-Cola Plaza, screen 4

    09:00 – 10:31 La Vida Lliure, director Marc Recha, Spain, 91 minutes
    Official Selection, press screening

    10:45 – 13:05 The Manslayer / The Virgin / The Shadow, director Sulev Keedus, Estonia, 140 minutes
    Official Selection, press screening

    13:20 – 15:01 Home, director Kim Jong-woo, South Korea, 101 minutes
    First Feature Competition, press screening

    15:25 – 17:09 Secret Ingredient, director Gjorce Stavreski, Macedonia, 104 minutes
    First Feature Competition, press screening

    09:30-14:00 European Genre Forum Kickoff Vega, Nordic Hotel Forum

    15:00-18:00 EGF Group Work Vega, Nordic Hotel Forum

  • Sunday, 26.11

    09:00-23:30 Press ScreeningsCoca-Cola Plaza

    Coca-Cola Plaza, screen 4

    09:00 – 10:25 Vacuum, director Christine Repond, Switzerland, 85 minutes
    Official Selection, press screening

    10:45 – 12:35 The Eternal Road, director AJ Annila, Finland-Estonia-Sweden, 110 minutes
    Official Selection, press screening

    12:50 – 14:25 Night Accident, director Temirbek Birnazarov, Kyrgyztan, 95 minutes
    Official Selection, press screening

    21:45 – 23:20 Better Tomorrow than Today, director Haelim Jeon, South Korea, 95 minutes
    Forum, press screening

    Coca-Cola Plaza, screen 8

    09:30 – 10:36 The Heat After the Rain, director Cristóbal Serrá Jorquera, Costa Rica, 66 minutes
    First Feature Competition, press screening

    10:50 – 11:57 Buddha.mov, director Kabir Mehta, India, 67 minutes
    First Feature Competition, press screening

    Coca-Cola Plaza, screen 9

    22:00 – 23:26 New Money, director Jason B. Kohl, USA-Germany, 86 minutes
    Forum, press screening

    09:30-14:00 EGF Group Work Vega, Nordic Hotel Forum

    15:00-18:00 EGF Group Work Vega, Nordic Hotel Forum

    18:00 Tallinn Game Jam Film Fellowship 48-hour hackathon Project PresentationsLift 99

    19:30 Tallinn Game Jam Film Fellowship 48-hour hackathon Award CeremonyLift 99

  • Monday, 27.11

    09:00-16:45 Estonian EU Presidency Conference PICTURED FUTURESCinema Kosmos

    Estonian EU Presidency Conference PICTURED FUTURES: CONNECTING CONTENT, TECH & POLICY IN AUDIOVISUAL EUROPE

    For accreditation to this event, please visit: https://accreditation.eu2017.ee/OpenRegistration.aspx?key=9e98e2be-2426-470e-bd2a-a7b8347f4342

    9:00-9:30 MORNING COFFEE & DELEGATE ARRIVAL

    9:30-9:40 OPENING KEYNOTE
    Indrek Saar, Minister of Culture of the Republic of Estonia

    9:40-10:00 KEYNOTE: EXPONENTIAL GROWTH – IMPACT ON SOCIETY, BUSINESS, CULTURE
    The opening keynote will present a short overview on the impact of technology and exponential growth to society, business and culture, especially focusing on changes in the audiovisual and media industry.
    Barak Berkowitz, Director of Operations and Strategy, MIT Media Lab
    10:00-11:00 SESSION 1: NEW BUSINESS MODELS & ALGORITHMIC MEDIA
    The first session will look how changes in the operating models of businesses are addressed across the regional and global players in the audiovisual industry.

    • How will new technologies change operating business models? 
    • How will algorithmic media influence audience development, film culture, consumption of media?
    • What is the impact of changing habits on the revenue streams?
    • How to find trends from large data sets and yet, personified approaches?

    Confirmed speakers include: Matthjis Wouter Knol, Director of European Film Market;
    Efe Cakarel, Founder and CEO of MUBI; Eric Stein, Founder of Impact Global Media; Amber Price, Assurance Senior Manager at PwC on secondment in Finland
    Moderated by Kristen Davis, CEO@CinqC.

    11:00-11:20 COFFEE BREAK

    11:20-11:40 POWER SPEECH: BIG DATA, OPEN DATA?
    The keynote sets to demystify the concepts and provides examples how understanding big and open data opens up new opportunities for business and policymaking as well.
    Kat Borlongan, CEO, Five by Five / Director, Open Data Institute

    11:40-13:00 SESSION 2: TACKLING THE IMPACT OF NEW BUSINESS MODELS & BIG DATA ON CULTURE
    This panel will try to tackle some of the most puzzling questions on the impacts of new business models and big data analytics to culture.

    • What considerations should be taken more broadly when conducting big data analysis in the audiovisual sector? 
    • Should companies take into account aspects other than the primary purpose of the big data analysis, e.g. cultural and social aspects? 
    • Will different data protection regimes in Europe and US lead us to the result where VOD platforms offer us “personal” content, which is put together differently in the EU and the US due to different privacy laws? 
    • What do audience measurement, behavioural analysis and big data have in common? 

    • Should VOD platforms share their information on big data analysis with film funds to provide them with resources to make decisions reasoned on data analytics?

    Confirmed speakers include: Alessandro Mantelero, Associate Professor at Polytechnic University of Turin, Guillaume Klossa, Director in Charge of Digital and Public Affairs at European Broadcasting Union and Jennifer Bernal, Policy Manager at Google; Janneke Sloetjes, Netflix International; Rob Wolcott, Executive Director of the Kellogg Innovation Network
    Moderated by David Rowan, Editor, WIRED UK. 

    13:00-14:00 LUNCH

    14:00-14:20 POWER SPEECH: PRESENTATION OF EFADS POSITION PAPER
    EFADS presents its vision for the upcoming decade on the development of European film industries and public sector support until 2030. 
    Edith Sepp, Board member of EFADS, Head of the Estonian Film Institute

    14:20-14:40 POWER SPEECH: STATUS OF EUROPEAN FILM IN STATISTICS
    Statistics and facts on film investments, reach, return etc., including on VODs and VSP-s
    Gilles Fontaine, Head of Market Information, European Audiovisual Observatory

    14:40-15:00 KEYNOTE
    Jörgen Madsen Lindemann, CEO of Modern Times Group TBC

    15:00-16:00 SESSION 3: THE FUTURE OF EUROPEAN CONTENT POLICY 
    The session will gather leaders from industry regulators, policymakers and organisations to debate where Europe’s audiovisual content policy should be heading.
    Confirmed speakers include: Charlotte Lund Thomsen, Legal Counsel, FIAPF; Peter Dinges, Chairman, EFADS; Stan McCoy, Managing Director, MPAA
    Moderated by Michael Gubbins, Partner at Sampomedia.

    16:00-16:30 KEYNOTE: THE STATE OF THE EUROPEAN CONTENT AND TECHNOLOGY DIGITAL SECTOR
    Jeremy Darroch, CEO of SKY Group

    16:30-16:45 DAY 1 WRAP-UP
    Indrek Ibrus, Head of MEDIT, Tallinn University

    09:00-16:50 Press Screenings Coca-Cola Plaza

    Coca-Cola Plaza, screen 4

    09:00 – 10:47 Something Useful, director Pelin Esmer, Turkey-France-Netherlands-Germany, 107 minutes
    Official Selection, press screening

    11:00 – 12:35 Newly Single, director Adam Christian Clark, USA, 95 minutes
    Official Selection, press screening

    12:50 – 14:43 Bingo, director Daniel Rezende, Brazil, 113 minutes
    First Feature Competition, press screening

    15:00 – 16:50 Resurrection, director Kristof Hoornaert, Belgium, 110 minutes
    First Feature Competition, press screening

    Coca-Cola Plaza, screen 9

    13:45 – 15:14 Fuck Off 2 – Images from Finland, director Jörn Donner, Finland, 89 minutes
    Special Screenings, press screening

    15:30 – 16:48 The Home, director Asghar Yousefinejad, Iran, 78 minutes
    Forum, press screening

    Coca-Cola Plaza, screen A Le Coq

    09:30 – 11:25 November, director Rainer Sarnet, Estonia, 115 minutes
    Estonian Film Competition, press screening

    11:45 – 13:21 River’s Edge, director Wang Chao, China, 96 minutes
    Panorama, press screening

    13:40 – 15:20 Our Little Secret, director Yuri Zeltser, USA, 100 minutes
    Panorama, press screening

    10:00-17:30 POWR Baltic Stories Exchange Cityside, Tallink City Hotel

    Screenwriters’ training, Day 1

    11:40-12:20 European Genre Forum Pitch Vega, Nordic Hotel Forum

    European Genre Forum sales & development lab projects’ open pitch

     

    19:00-23:00 Estonian EU Presidency Audiovisual Conference receptionEstonian Film Museum

  • Tuesday, 28.11

    09:00-16:40 Press Screenings Coca-Cola Plaza

    Coca-Cola Plaza, screen 4

    09:00 – 10:41 Dominion, director Steven Bernstein, USA, 101 minutes
    Official Selection, press screening

    11:00 – 12:47 The Gateway (Brama), director Volodymyr Tykhyy, Ukraine-USA, 107 minutes
    Official Selection, press screening

    13:00 – 14:37 The Marriage, director Blerta Zeqiri, Kosovo-Albania, 97 minutes
    First Feature Competition, press screening

    14:50 – 16:21 Different Kinds of Rain, director Isabel Prahl, Germany, 91 minutes
    First Feature Competition, press screening

    Coca-Cola Plaza, screen 9

    13:45 – 16:30 The Unknown Soldier, director Aku Louhimies, Finland, 133 minutes
    Finland 100: Finnish Cult Film Special – 48H, press screening

    Coca-Cola Plaza, screen A Le Coq

    09:00 – 11:20 Riga (Take One), director Siegried, France, 140 minutes
    Rebels with a Cause, press screening

    11:35 – 13:20 Green Cats, director Andres Puustusmaa, Estonia, 105 minutes
    Estonian Film Competition, press screening

    13:30 – 15:18 Asphyxia, director Fereydoun Jeyrani, Iran, 108 minutes
    Official Selection, press screening

    09:00-19:00 CE MEDIA Lounge Vega, Nordic Hotel Forum

    MEDIA lounge is special area during Industry@Tallinn & Baltic Event, where accredited industry guests can stop by, organise meetings, have a business talk, and a cup of coffee. 

    Creative Europe is the European Commission’s framework programme for support to the culture and audiovisual sectors. MEDIA sub-programme supports audiovisual sector initiatives, such as promoting the development, distribution, or access to audiovisual works. 

    For questions and assistance related to the programme, Creative Europe Desks are in place in every participating country. Nordic and Baltic MEDIA Desks will be available at CE MEDIA Lounge to assist and share information.

    10:15-13:15 Screen Stars Tallinn Kultuurikatel

    Promotional programme aimed at young actors: masterclass by Steven Bernstein

    10:00-16:00 Estonian EU Presidency Conference PICTURED FUTURESCinema Kosmos

    Estonian EU Presidency Conference PICTURED FUTURES: CONNECTING CONTENT, TECH & POLICY IN AUDIOVISUAL EUROPE

    For accreditation to this event, please visit: https://accreditation.eu2017.ee/OpenRegistration.aspx?key=9e98e2be-2426-470e-bd2a-a7b8347f4342

    10:00-10:30 MORNING COFFEE AND DELEGATE ARRIVAL

    10:30-10:45 ESTONIAN ANIMATION STUDIO NUKUFILM SHOWCASE
    Historical showcase demonstrating the innovation by the Estonian puppet animation studio Nukufilm which pioneered stereoscopic 3d animation already in 1970s.

    10:45-11:05 KEYNOTE: EXPANDING VISIONS & STORYTELLING BOUNDARIES
    The opening keynote frames the discussion of the day to how cinema has transformed into a contemporary multi-faceted experience that plays with formats, technologies and narratives to deliver novel experiences to the audiences.
    Monika Bielskyte, Founder at Allfutureeverything; Creative and Strategy advisor at Kenzo Digital Media; Board of Advisors at Red Pill VR

    11:05-12:15 SESSION 4: TRADITION VS INNOVATION: EXPLORING NEW STORYTELLING VISIONS & FORMATS
    The panel focuses on the intersection of film as traditional storytelling based industry versus emerging storytelling platforms such as VR, AR and mixed reality and media arts, exploring what are the potential touchpoints and differences in these formats. Will new technologies save the issues facing contemporary film industry and bring the long-awaited revolution in new content? Are there overlaps or special characteristics between the formats? How do we overcome storytelling challenges and opportunities of new mediums? What are the new innovations in technology and formats for the upcoming future?
    Confirmed speakers include: Kay Meseberg, Head of VR/360 at ARTE and Wolf Bosse, Director of Innovation at ARRI
    Moderated by Domenico La Porta, Director, RO Institute.

    12:15-13:25 LUNCH

    13:25-14:45 SESSION 5: WHAT DOES EUROPE NEED TO BECOME AN AUDIOVISUAL UNICORN?
    What does Europe need to do when we have talent, content and industry but revenues tilt towards American films? What do we have and what are we missing? This is a panel where IP content creators, startups, tech and policymaking leaders map out the do’s and don’ts.
    Confirmed speakers include: Guido Van Nispen, Advisor to the Dutch government on media & innovation at Council for Culture; Ville Vilen, Director of Creative Content at YLE; Marc Goldberg, CEO of Maslow Capital Partners; Jörgen Gren, Member of the cabinet of European Commission Vice-President Ansip
    Moderated by Sten-Kristian Saluveer, Storytek Creative Hub.

    14:45-15.30 CLOSING FIRESIDE: LOOKING EUROPE INSIDE OUT
    Lord David Puttnam, Producer, Chair of Atticus Education
    Moderated by Andreas Wiseman, Deputy Editor, Screen International.

    15:30-16:00 CONFERENCE WRAP-UP
    Indrek Ibrus, Head of MEDIT, Tallinn University

     

    10:00-17:00 POWR Baltic Stories Exchange Cityside, Tallink City Hotel

    Screenwriters’ training, Day 2

    09:30-11:30 Script Pool Tallinn Altair, Nordic Hotel Forum

    Screenwriters’ competition participants’ welcome and training, Day 1

    10:00-15:00 Art Department Masterclass Kultuurikatel

    10:00-10:30 Registration and Coffee
    10:30-11:00 Welcome speech by Aivar Roop (Creative Gate)
    11:00-12:30 Lecture by Uli Hanisch
    12:30-13:00 Coffee break
    13:00-14:30 Panel discussion by: Uli Hanisch, Markku Pätilä, Tiina Kaukanen – International Co-production projects and travelling the world for film
    15:00 free time for networking, visiting the exhibition etc.
    20:00 Industry@Tallinn & Baltic Event opening party 

    About the panellists:

    • Tiina Kaukanen – an award-winning costume designer. Her filmography includes The Fencer and Frozen Land
    • Markku Pätilä – an award-winning production designer. His filmography includes The Man Without a Past and A Man’s Job
    • Uli Hanisch – an award-winning production designer. His filmography includes Perfume – The Story of a Murderer and Cloud Atlas

    During the event on November 28, an exhibition showcasing the work of Estonian film artists is open in Kultuurikatel.

    11:30-13:00 B2B Doc Projects Pitch Sirius, Nordic Hotel Forum

    B2B Doc is a co-production platform for doc-makers from Sweden, Finland, Estonia, Latvia, Lithuania, Belarus, Ukraine, Moldova, Georgia, and Armenia. We create the place for filmmakers to meet each other, get inspired from each other, and launch co-production projects. The main task is to help the documentary filmmakers from the post-Soviet countries to come out to the European film financing markets through running co-production projects with the established producers from the Baltic countries and Scandinavia. B2B Doc is arranging workshops, pitch-trainings and seminars for the filmmakers under the industry platforms of the leading film festivals in the B2B Doc countries. B2B Doc provides filmmakers with the travel grants to attend pitching sessions and co-production markets in Europe. Starting from year 2018, B2B Doc will provide selected projects with development support. Ongoing is cooperation with film festivals in Jihlava and Leipzig, Institute of Documentary Film, European Documentary Network, and a number of other market players that work with the documentary content from Eastern Europe.

    In Tallinn, 10 projects from Ukraine, Georgia, Armenia, Moldova and Belarus will be pitched.

    14:00-16:00 B2B Doc projects one-on-one meetings Arcturus, Nordic Hotel Forum

    14:00-16:30 Screen Stars Tallinn: International Film Casting - How to Score the Roles You Dream about Kultuurikatel

    Together with the acclaimed casting directors, agents, film directors and actors, we will discuss international acting scene, share experiences, and give useful tips to actors. How does a casting agent pick up actors to represent, how do they find roles for their actors? How to make a young, aspiring actor visible to people who cast for international movies? What are the dos and don’ts of this business?
     
    Panellists include:
    • Stephanie Holbrook
    • Debbie McWilliams
    • Beatrice Kruger
    • Molly Wansell
    • Georg Georgi
    • Laura Munsterhjelm
    • Deborah Kara Unger
    The discussion is moderated by Estonian film director Ilmar Raag

    20:00-23:00 Black Nights Catwalk & Industry opening night (by invitation)Kultuurikatel

  • Wednesday, 29.11

    09:00-16:30 Storytek Forum Sirius, Nordic Hotel Forum

    Storytek Accelerator (storytek.eu) is the first mentor-driven accelerator fully focusing on audiovisual sector, where deep knowledge of the global film and creative industry mixes with top notch technology competence. Estonia, already a world leader in technology innovation and home to the renowned PÖFF (Tallinn Black Nights Film Festival) – a strategic partner of the accelerator – is a natural fit to foster the ecosystem of next generation creatives.

    Storytek is designed for companies across the world with cutting edge digital storytelling projects and creative-tech prototypes which are poised to scale. It’s a 10-week intensive, tailor-made bootcamp in Tallinn where participating companies will graduate with in-depth assessment of their project, custom tools, and a strategic road map with a global network of acclaimed mentors and industry sharing their expertise with them.

    Story + Tech = Storytek

    The Storytek Forum, held on November 29 in Nordic Hotel Forum, Tallinn – is a one-day leadership and innovation conference focusing on content + technology + finance and new digital business models. The event features inspirational sessions and case studies by top experts on the future of film and media business, secrets of international scaling and IP-driven deals from licensing to remakes, coolest trends in women-driven innovation from fashion tech to global team development plus a financer roundtable with media and venture capital investors looking for the next wave of projects and startups.

    The Storytek Forum will also present the highly anticipated presentations of the first cohort startups of the accelerator: &Black&White (Croatia), Cues (UK), Cabaret Rhizome / Club of Different Rooms (Estonia), Fanvestory (Estonia), GoWorkAbit (Estonia), and VFC (Canada).

    Tickets: 25 EUR (students / 50 EUR (professional) / free entry to Industry@Tallinn & Baltic Event and Black Nights FF badge holders

    Schedule

    9:00-9:30 Registration and Morning Coffee

    9:30-11:00 Future content models

    • Chris Denson, Director @Ignition Factory, Omnicom Group (USA)
    • Eric Stein, Founder @Impact Global Media (USA)
    • David Kwok, Freelance Digital Content & Media Strategy (Germany-USA)
    • Q&A w/ Kristen Davis, Founder & CEO CinqC

    11:00-11:10 Break

    11:10-12:00 Keynotes: SheTech 

    • Amanda Parkes, Chief Innovation Officer @Fashion Tech Lab (USA)
    • Marjo Kukkonen, Head of Technology France @ Unibet & Kindred Group (Finland-France)
    • Q&A w/ Laura Anne Edwards, Datanaut @NASA / Resident @TED (USA)

    12:00-13:00: Session 2: Big scale IP business (from rights to remakes, getting your content globally monetised)

    • Charles Lei, Founder @Thunder Communications (PRC-USA)
    • Michael Favelle, CEO @Odin’s Eye Entertainment (Australia)
    • David Gerson, Managing Director @InterTitle Films (Canada-Germany)

    13:00-14:00 Lunch

    14:00-15:00 Demo Session of Storytek Accelerator Cohort One

    15:00-16:00 The Investor & Financier Roundtable

    • Ilann Girard, Founder & CEO@ OLFFI (France)
    • Amanda Parkes, Chief Innovation Officer @Fashion Tech Lab (USA
    • Ewan Rudowsky, Partner @Atlantic Leap (United Kingdom)

    16:00-16:30 Wrap-up & networking
    18:00 Storytek Forum party @Storytek Accelerator (Parda 6, 4th floor)

    The strategic partners of Storytek are Elisa Eesti, Price Waterhouse Coopers Baltics, and Black Nights Film Festival.

    Storytek Accelerator is supported by Enterprise Estonia and the European Regional Development Fund.

    www.storytek.eu

    09:00-17:30 Script Pool Tallinn Altair, Nordic Hotel Forum

    International screenwriters’ competition participants’ training, Day 2

    09:00-18:05 Industry & Press Screenings Coca-Cola Plaza

    Coca-Cola Plaza, screen 3

    10:30 – 12:06 Sunbeat, directors Clara Laperrousaz, Laura Laperrousaz, France, Portugal, 96 minutes
    First Feature Competition, press screening

    12:20 – 13:40 The Faithful Son, director Guérin van de Vorst, Belgium, 80 minutes
    First Feature Competition, press screening

    14:00 – 15:39 Bangzi Melody, director Cun Xi, China, 99 minutes
    Official Selection, press screening

    Coca-Cola Plaza, screen 4

    09:00 – 10:33 Little Tito and the Aliens, director Paola Randi, Italy, 93 minutes
    Official Selection, press screening

    10:50 – 12:20 A Thought of Ecstasy, director RP Kahl, Germany-USA-Switzerland, 90 minutes
    Official Selection, press screening

    12:30 – 14:46 The Seagull, director Erkan Tunç, Turkey, 136 minutes
    First Feature Competition, press screening

    15:00 – 16:40 Goodbye, Grandpa!, director Yukihiro Morigaki, Japan, 100 minutes
    First Feature Competition, press screening

    Coca-Cola Plaza, screen 10

    09:30 – 11:24 Ash, director Li Xiaofeng, China, 114 minutes
    Special Screenings, press screening

    11:45 – 13:17 Motorrad, director Vicente Amorim, Brazil, 92 minutes
    Forum, press screening

    Coca-Cola Plaza, screen A Le Coq

    09:30 – 10:51 The End of the Chain, director Priit Pääsuke, Estonia, 81 minutes
    Baltic Event industry screening

    11:00 – 12:20 The Man Who Looks Like Me, directors Andres Maimik and Katrin Maimik, Estonia, 100 minutes
    Baltic Event industry screening

    16:30 – 18:00 Firstborn, director Aik Karapetian, Latvia, 90 minutes
    Baltic Event industry screening

    09:00-19:00 CE MEDIA Lounge Vega, Nordic Hotel Forum

    MEDIA lounge is special area during Industry@Tallinn & Baltic Event, where accredited industry guests can stop by, organise meetings, have a business talk, and a cup of coffee. 

    Creative Europe is the European Commission’s framework programme for support to the culture and audiovisual sectors. MEDIA sub-programme supports audiovisual sector initiatives, such as promoting the development, distribution, or access to audiovisual works. 

    For questions and assistance related to the programme, Creative Europe Desks are in place in every participating country. Nordic and Baltic MEDIA Desks will be available at CE MEDIA Lounge to assist and share information.

    09:30-10:30 POWR PitchArcturus, Nordic Hotel Forum

    Presenting new voices and stories from the Baltic & Nordic film communities and a voice from this year’s country of focus @Baltic Event 2017, Flanders – Belgium.

    POWR invites producers, funders, sales agents and all industry guests to join our anniversary 10th round of presentations! We have selected 7 projects and the filmmakers will pitch their stories at our intimate presentation on the morning of November 29th.

    POWR is a great opportunity to catch a project at an early stage or to find the right writer, co-writer, director, or script consultant for your own project. Our pitches are short, strong and absolutely worth your time.

    POWR is an intensive workshop that focuses on creating a pitch platform for scriptwriters. The participants receive training in how to pitch by experienced tutors Valeria Richter and Helene Granqvist, as well as feedback on each other’s projects. Following the presentation we have organized meetings with selected industry guests.

    POWR is part of the Baltic Event Co-production Market. We invite new voices and projects that cover a spectre of genres. This year you’ll meet two strong biopics, one about a British female historical painter, writer and women’s rights activist, and one telling the story of a world famous Norwegian opera singer; two family dramas with each their unique comic voice; a dark action story set in the corporate world; a strong character drama laced with magic realism, and a grand fantasy story based on two graphic novels.

    POWR is – as always – held in an informal and open atmosphere.

    We look forward to seeing you!

    10:00-12:00 Masterclass by Steven Bernstein for Screen Stars Tallinn participants Storytek Hub

    10:00-17:00 BE Co-Production Market Capella, Nordic Hotel Forum

    Pre-arranged one-on-one meetings

    10:30-11:30 POWR Meetings Vega, Nordic Hotel Forum

    Screenwriters’ pre-arranged meetings

    11:00-11:45 There is Always the Right Festival for Your Movie… Arcturus, Nordic Hotel Forum

    Open lecture by Nikolaj Nikitin, Berlinale

    Nikolaj Nikitin, festival delegate of the Berlinale Film Festival and Director of SOFA — School of Film Agents — will give detailed background information on the world of film festivals, their structure, their rapid growth, development, and increasing importance in recent years. He will explain what kind of films different festivals are currently looking for and how curating and programming is done – including the best recent examples of successful so-called festival films from (Eastern) Europe made by young and experienced filmmaker.

    Nikitin will give an overview of all the leading film festivals and their activities in the world, their agenda and their goals. He will also address the following topics: the possibilities of presenting your (short) film successfully, finding the best way to position your work within the festival circuit, developing an international festival strategy and „using“ the festival markets to develop and finance your future projects, and finding the right artistic and financial partners for upcoming collaborations.

    12:00-12:45 Festival Promotion and Film Publicity Arcturus, Nordic Hotel Forum

    Open lecture by Thessa Mooij, Silversalt PR – New York

    Making a film of any genre or length requires a very high level of perseverance and commitment – passion even. As a filmmaker you find yourself juggling a wide variety of details, overseeing departments and making creative decisions. You and your team are working tirelessly towards what seems to be the end goal – completion of the film. Now the film is ready to be shown to the world, but how?

    Many filmmakers and producers – even experienced ones – are focused on production without thinking about festival promotion and publicity from the start of their project. As a result they play catch up once the film is ready. But by creating a strategy for festival promotion and publicity from the outside, it’s possible for even a first short film to maximize its potential once it’s finished.   

    This lecture provides you with the tools to create such a strategy, so that you are ready to promote the film as soon as it’s finished. Even without the services of a professional publicist, who usually comes on board of feature-length films for festival premiers, you can work at increasing the chances for festival audiences and press to see your film – especially by including social media components to your outreach.

    The lecture includes examples of successful campaigns and promotional materials as well as the possibility to ask questions about festival submissions, how to work with festivals and the publicity process – whether you do your own promotion or work with a professional publicist.

    Thessa Mooij (Silversalt PR – New York)

    With a background in journalism (Screen International, The Hollywood Reporter) and film programming (Goethe-Institut London) Thessa Mooij is a multi-lingual, New York-based publicist whose company Silversalt PR handles campaigns for festival premieres in North America and Europe, theatrical releases and awards season.

    Some of her high profile clients include Spike Lee, Bérénice Bejo, Rutger Hauer and Michelle Yeoh. Her Oscar campaign for Finland’s CONCRETE NIGHT resulted in the Spotlight Award for the film’s DoP Peter Flinckenberg from the American Society of Cinematographers.

    www.silversaltpr.com

    https://twitter.com/silversalted

    https://www.facebook.com/silversaltpr

     

    12:45-15:00 Screen Stars Tallinn participants’ presentations and brief Storytek Hub

    13:00-13:45 DOs and DON’Ts with Sales Agents Arcturus, Nordic Hotel Forum

    Open lecture by Marcin Łuczaj (Acquisitions, Short Film Sales), New Europe Film Sales

    http://www.neweuropefilmsales.com

    This seminar will address issues of working with a sales agent.

    New Europe Film Sales is Warsaw-based directors’ driven boutique sales company where Marcin Łuczaj is responsible for acquisitions and short film catalogue. – Where and when to find a sales agent? – What’s the role of a sales agent in various stages of your project? – How to find a right sales agent for your film? – How to prepare for your premiere? – DOs and DON’Ts in working with sales agents, festival strategies, marketing and pitches at parties. – Why short films really matters? 

    14:00-16:00 International Works in Progress Coca-Cola Plaza

    16:00-17:00 Screen Stars Tallinn participants’ press conference BNFF Press Centre, Solaris

    16:30-18:00 Accessing the Confucius Institute Network Sirius, Nordic Hotel Forum

    Panel discussion: The Baltic as Nexus for European and Chinese Creative Collaboration

    Lead by the UCLA Confucius Institute* (LA being the world film business capital), and linked to Tallinn Festival events, representatives of European Confucius Institutes discuss their capacity to support the fast growing and ever changing Chinese society, their culture, and films.

    The starting point of the Tallinn BNFF Confucius Institute panel is to showcase the diverse art/cultural initiatives and projects under development by European Confucius Institutes. From there, the panellists discuss how the CIs can serve as platforms connecting artists in China and Europe, and help awake the Seventh Art along the new Silk Road.

    Without a doubt, Chinese directors, producers and investors need to reach out more efficiently to European talent. More than Hollywood, European countries – both singularly and collectively – share a longer history of creative exchange with China. Chinese and European filmmakers can hugely benefit from creating global crossover successful films together, the Confucius Institutes can and should be at the forefront of this evolution.

    Panellists include:

    • Susan Jain, UCLA China Onscreen, Lecturer, USA
    • Yulia Mylnikova, Confucius Institute at St Petersburg, Russia, Professor
    • Dr Jing Bartz (Wang Jing) – Senior Consultant and Program Director at Hanban for the Cultural Confucius Institute initiative
    • Eleonora Granata Jenkinson, Melograno Films, USA
    • Giovanna Fulvi, TIFF, Canada, Int. Programmer
    • Jekaterina Koort, Confucius Institute, Secretary-General, Estonia
    • Guillaume de Seille, Arizona Productions, France

    *Similar to Germany’s Goethe Institute or the British Council, the Confucius Institute is a non-profit initiative supported by China’s Ministry of Education that promotes the study of Chinese language and culture, and facilitates cultural exchange. Led by the faculty and staff of foreign universities, each Confucius Institute is uniquely designed to serve the needs of its campus and community.  Currently over 500 Confucius Institutes program operate on campuses worldwide.

    18:00 Storytek Forum party Storytek Hub

    20:00-23:00 Gala Dinner (by invitation) Balti Jaam

  • Thursday, 30.11

    09:00-19:00 CE MEDIA Lounge Vega, Nordic Hotel Forum

    MEDIA lounge is special area during Industry@Tallinn & Baltic Event, where accredited industry guests can stop by, organise meetings, have a business talk, and a cup of coffee. 

    Creative Europe is the European Commission’s framework programme for support to the culture and audiovisual sectors. MEDIA sub-programme supports audiovisual sector initiatives, such as promoting the development, distribution, or access to audiovisual works. 

    For questions and assistance related to the programme, Creative Europe Desks are in place in every participating country. Nordic and Baltic MEDIA Desks will be available at CE MEDIA Lounge to assist and share information.

    09:30-17:05 Industry & Press Screenings Coca-Cola Plaza

    Coca-Cola Plaza, screen 3

    09:30 – 11:27 Love and Shukla, director Jatla Sidharta, India, 117 minutes
    Forum, press screening

    11:45 – 13:20 Ivan, director Janez Burger, Slovenia, 95 minutes
    Panorama, press screening

    13:45 – 15:18 Baconaua, director Joseph Israel Laban, Philippines, 93 minutes
    Forum, press screening

    Coca-Cola Plaza, screen 4

    09:00 – 10:33 Excavator, director Ju-hyoung Lee, South Korea, 93 minutes
    Official Selection, press screening

    10:50 – 12:41 Children of the Fall, director Eitan Gafny, Israel, 111 minutes
    Official Selection, press screening

    13:00 – 14:36 Sunbeat, directors Clara Laperrousaz, Laura Laperrousaz, France, 96 minutes
    First Feature Competition, press screening

    14:50 – 16:10 The Faithful Son, director Guérin van de Vorst, Belgium, 80 minutes
    First Feature Competition, press screening

    Coca-Cola Plaza, screen 9

    14:00 – 16:20 The Criminal Excellency Fund, director Oskars Rupenheits, Latvia,
    126 minutes
    Market screening

    Coca-Cola Plaza, screen A Le Coq

    13:00 – 15:20 The Manslayer / The Virgin / The Shadow, director Sulev Keedus, Estonia, 140 minutes
    Baltic Event industry screening

    15:30 – 17:02 Miracle, director Egle Vertelyte, Lithuania, 92 minutes
    Baltic Event industry screening

    10:00-12:00 Baltic Event Works in Progress Coca-Cola Plaza

    10:00-14.00 Screen Stars Tallinn participants photo shoot Stuudio35

    10:00-17:00 BE Co-Production Market Capella, Nordic Hotel Forum

    Pre-arranged one-on-one meetings

    12:30-13:30 Anything is possible – a case study of At Hostar Arcturus, Nordic Hotel Forum

    Open lecture by Luka Marcetic

    In the year 2016, in a small country of Slovenia, a completely independent movie with a budget of about 6000€ was released. It ended up being a 1,000,000€ box office hit, surpassing every expectation and record in the history of the country. It is a story 10 years in the making. A story about friendship, willpower, statistics and Youtube. This … is this story. Well, not exactly this. This is just a description.
    Director of At Hostar (2016, Slovenia) describes the journey of how an online-TV spin-off set a new record at Slovenian box office. The film gathered over 210,000 admissions, which made it the most viewed domestic title since Slovenian independence in 1991.

    Luka Marcetic is a director, screenwriter and actor from Slovenia. He started off his career on Youtube in 2010 where he wrote and directed sketches, web series and short movies. In 2015 he transitioned to TV with his own dramedy show called Paired up. In 2016 he directed and starred in a feature length movie At Hostar which broke box office records in Slovenia and became the most viewed domestic title. Currently, he is working on the second season of Paired up.

    12:30-14:00 Script Pool Tallinn Pitch Sirius, Nordic Hotel Forum

    International screenwriters’ competition open pitch

    14:15-15:45 Film Marketing Explained Sirius, Nordic Hotel Forum

    Techniques and tips to help your film reach its maximum potential
    Open lecture by Vicky Miha, Philipp Hoffmann

    Marketing strategies – no matter how mystified they can appear – have one sole goal: to raise awareness for your film. Particularly in overcrowded marketplaces with all kinds of audiovisual content and in the light of dramatic shifts under the pressure of the digital market, the challenge to reach the awareness of audiences becomes more important than ever before.

    As European films usually lack the means, know-how and big names to attract the viewers, we will examine some alternative ways of marketing your film – from B2B to B2C. Poster design, online and offline marketing tools, marketing teams and case studies related to films coming from low and medium capacity countries will cover the basics of promoting your film and capturing the awareness of your audience.
    In addition, we’ll take a look at the specific structures of the digital market and the requirements it imposes on the marketing of a film. But also the chances it offers in regards to the use of digital data and understanding and connecting with specific target audiences.

    14:30-16:00 Developing Your Film Festival: What do Festivals Need for the Future? Arcturus, Nordic Hotel Forum

    This is an invitation-only discussion and focus group for film festival representatives presented by the UK’s Independent Cinema Office (ICO), as part of the preparation for the 2018 edition of the Developing Your Film Festival training course. The course provides expert guidance on strategic planning, sponsorship, attracting new audiences, working with the press and much more. It has been running for 8 years now, and the next edition will take place in March 2018 in collaboration with Vilnius International Film Festival. It is funded by Creative Europe’s MEDIA Programme and the British Council. To date 100% of the 130 course alumni would recommend the course to their peers.

    The ICO is keen to discuss the future of film festivals with relevant colleagues from around the world. For more information please see: bit.ly/dyff2018 or email training@independentcinemaoffice.org.uk to enquire about an invitation to the discussion.  

    The Independent Cinema Office supports film exhibitors of all kinds including cinemas and film festivals. It acts as a programming advisor, distributor, consultant, development agent, and provider of training. For over a decade the team have developed successful models in this sector, building capacity to bring a wider range of films to a wider range of audiences.

    16:00-17:00 Focus on Flanders Sirius, Nordic Hotel Forum

    FOCUS ON FLANDERS

    For a foreign producer looking to co-produce with the Flanders region, there are two main sources of finance:

    SCREEN FLANDERS

    Screen Flanders was launched in April 2012 by the government of Flanders as an economic support measure for audiovisual works. Via Screen Flanders the government of Flanders offers financial support to audiovisual productions that spend (part of) their budget within the Flanders Region. Belgian producers can apply to receive up to 400,000 EUR refundable advances by way of economic support to cover their audiovisual expenses in the Flanders Region. Foreign producers interested in applying for the fund can co-produce with a Belgian producer that satisfies all the selection criteria.Fiction, documentary or animation features with a minimum running time of 60 minutes as well as animation series can apply for support. Animation series must consist of at least three episodes and have a minimum total broadcast time of 60 minutes for the series as a whole. The maximum support per project is 400,000 EUR.To be eligible the project must enrich the cultural heritage of Flanders (cultural test) and needs to spend a minimum of 250,000 EUR in the Flanders Region. At least 50% of the funding for the overall production budget needs to be secured at the time of the application in order to qualify.The annual budget of Screen Flanders (4.5 million EUR) is provided by Flanders Innovation & Entrepreneurship (VLAIO). The Flanders Audiovisual Fund (VAF) manages the applications and promotes the fund. Periodical calls are made, each with a predetermined support envelope. Applications are presented to a jury consisting of both economic and cultural experts who assess and prioritize all projects. The support is awarded in the form of refundable advances on net receipts. From these net receipts, a percentage needs to be repaid, in first order, corresponding to the proportion of total support awarded via Screen Flanders in the overall funding of the audiovisual work.Screen Flanders resorts under Economic Affairs Minister Philippe Muyters, in close cooperation with Cultural Affairs Minister Sven Gatz. It is also the central film commission for the Flanders Region.

    www.screenflanders.com

    TAX SHELTER

    The Belgian Tax Shelter is an efficient and transparent government approved tax incentive designed to encourage the production of audiovisual works in Belgium. The system is open to Belgian co-productions as well as to qualifying international (mainly European) co-productions with Belgium. Eligible are fiction, animation and documentary features, medium length and short film as well as TV drama, telefilms and TV documentaries. The project must be approved as a European audiovisual work.It is a win-win-win situation for the three parties involved: the producer is offered a very attractive way to finance projects; the investor obtains tax exemption through a virtually risk-free investment; and the Belgian state benefits from increased economic activity and spend.The first and necessary step for any foreign co-producer who wants to benefit from Screen Flanders and or the Tax shelter is to team up with a Belgian coproduction partner.Screen Flanders support is easily combinable with the Belgian Tax Shelter.

    INTERESTING TO KNOW

    • Flanders – the gateway to Europe – is the Dutch speaking, northern part of Belgium, situated in the heart of Europe. Its capital is Brussels. Flanders has great and varied locations.
    • More than 40 production companies of which the majority is active and well experienced in international co-productions
    • English speaking producers, cast and crew
    • Numerous well-equipped rental companies
    • Various state of the art sound, image and VFX postproduction companies
    • 2 film studios: AED (16.500 m2 with 14 stages, incl. one with a water tank) and Lites (4.850 m2 with 4 stages, incl. one with a water tank, to open mid 2018)
    • 10 animation studios
    • Screen Flanders promotes green filmmaking.
    • Screen Flanders supports some 22 projects per year (mainly fiction films, TV drama and animation films and series.
    • Screen Flanders supports mainly Belgian minority co-productions
    • The Flanders Region is represented in organisations such as EFA, EFAD, EFP, Cineregio, Creative Europe and Eurimages.

    16:00-17:30 Workshop: CE MEDIA application as a road map for your project Vega, Nordic Hotel Forum

    CE MEDIA application as a road map for your project: the ins and outs of distribution and marketing strategies
    Open workshop by Vicky Miha, Philipp Hoffmann

    A MEDIA application can be a daunting task for many (if not most) producers as it requires in-depth evaluation of the project and written texts for all related strategies. The aim of the workshop is to help producers understand the process of developing a distribution and marketing strategy in the context of a funding application. We will examine all necessary elements of such an application: main points to be covered, analysis to be made, lingo to be used. At the same time, the workshop will examine the way an application can have a strong impact on the development of your project and act as a catalyst that will take it to the next level.

    The workshop has open atmosphere were producers can also share and learn from each other’s experiences. Pre-registration is needed. To register please send an e-mail to anu@filmi.ee by Novemer 27th.

    The workshop is co-organised with CE MEDIA Desk Estonia.

    Vicky Miha studied Journalism and Media at the Aristotle University of Thessaloniki and holds an MA in Producing from Sheffield Hallam University. She joined Boo Productions in 2008 and worked as Producer and Head of Film Production between 2011 and 2017. Currently, she works as an associate producer for Stockholm-based Momento Film collaborating on the fiction film department. In 2017, she launched the film and media consulting company Heretic Asterisk in collaboration with Heretic Creative Producers and Heretic Outreach. She is a member of the EAVE and Eurodoc Networks and she has participated in various international workshops (Ekran, MFI Script 2 Film, EP2C). Since 2017, she is the Agora Co-ordinator of Animasyros International Film Festival, organising the first ever animation pitching forum in Greece.

    Since April 2011, Philipp Hoffmann consults and represents production companies in the field of international sales as well as project and corporate marketing. Another focus is the German speaking VOD market, where he offers strategic consulting and handles the online exploitation for rights holders. In order to focus on these activities, he has setup RUSHLAKE MEDIA GmbH in 2013. The company handles the digital distribution of a growing number of films and is running its own VOD service called KINO ON DEMAND. Philipp conducts seminars about world sales and distribution as well as international marketing at various programs and schools, such as the University of Popular Music and Music Business (Mannheim/ Germany), NIPKOW Program (Berlin), ifs internationale filmschule (Cologne/ Germany) and at the German-French Masterclass (Ludwigsburg/ Paris). Philipp Hoffmann studied Film with a specialisation in Production at the ifs international filmschule in Cologne and graduated with a B.A. in Film Studies in 2005.

    To register, please send an e-mail to anu@filmi.ee by November 27.

    17:00-19:30 Music Meets Film. Opening and Talks Arcturus, Nordic Hotel Forum

    17:00-18:30 Opening words by music producer and editor Michael Pärt. Current Trends in the scoring industry. Music supervisor and composer agent Maggie Rodford shares her experiences of how film music has developed over the past twenty years and discusses current trends in the scoring industry

    18:30-19:30 Introduction to production music, and a music libraries’ role for scoring to film by Nick Leonard, Chris Brown (West One Music)

    20:00-23:00 Awards Night (by invitation)House of the Blackheads

    22:00 Polish Party (by invitation)Restaurant DOM

    Organised by Film Commission Poland and Mazovia Warsaw Film Commission

  • Friday, 01.12

    09:00-19:00 CE MEDIA Lounge Vega, Nordic Hotel Forum

    MEDIA lounge is special area during Industry@Tallinn & Baltic Event, where accredited industry guests can stop by, organise meetings, have a business talk, and a cup of coffee. 

    Creative Europe is the European Commission’s framework programme for support to the culture and audiovisual sectors. MEDIA sub-programme supports audiovisual sector initiatives, such as promoting the development, distribution, or access to audiovisual works. 

    For questions and assistance related to the programme, Creative Europe Desks are in place in every participating country. Nordic and Baltic MEDIA Desks will be available at CE MEDIA Lounge to assist and share information.

    10:00-11:30 Find Your Way in the World of Online Distribution Sirius, Nordic Hotel Forum

    Open lecture by Wendy Bernfeld

    The Founder/MD of international content consultancy, Rights Stuff, Wendy Bernfeld, delivers an helicopter view of the evolving opportunities in VOD and digital sector. Various OTT / SVOD platforms are highlighted, beyond just the so called Big5 of Netflix, Amazon etc. Many of which now actively curate and buy programming including foreign language, and some of which sometimes step up to earlier stage funding or part funding. Digital-first, webseries, short format programs, as well as longer form ‘Originals’ , cross platform trends are canvassed, including practicalities of ‘creative windowing’, balancing traditional with digital middlemen/aggregators, and ’hybrid’’ distribution. She also touches briefly on the emerging biz side of VR- new buyers entering the sector from svod/pay tv/OTT/operator sector.

    Wendy Berngeld is Founder of M.D. of Rights Stuff, www.rights-stuff.com, an international content consultancy specialised in film/TV/ digital acquisition, distribution and related strategy/rights advice for and to traditional and digital platforms. For example, she draws upon her comprehensive internal database of
    international Digital/VOD buyers, to help producers, sales agents, distributors achieve fuller exploitation of digital distribution (TVOD, SVOD, AVOD etc.) beyond just the Big5. Occasionally she picks up select films for digital or hybrid distribution, and assists with the business side of web series, cross-platform, transmedia and VR programmes.

    10:00-13:00 BE Co-Production Market Capella, Nordic Hotel Forum

    Pre-arranged one-on-one meetings

    10:00-15:15 Industry & Press Screenings Coca-Cola Plaza

    Coca-Cola Plaza, screen 4

    10:00 – 11:33 Facades, director Kaat Beels, Nathalie Basteyns, Belgium, 93 minutes
    In Focus: Flanders, press screening

    Coca-Cola Plaza, screen A Le Coq

    09:30 – 11:09 Bangzi Melody, director Cun Xi, China, 99 minutes
    Official Selection, press screening

    11:30 – 13:18 Asphyxia, director Fereydoun Jeyrani, Iran, 108 minutes
    Official Selection, press screening

    13:40 – 15:20 Negar, director Rambod Javan, Iran, 100 minutes
    Forum, press screening

    10:30-12:00 Music Meets Film. Mentoring Sessions various, Nordic Hotel Forum

    Mentorship sessions for composers and agents with Maggie Rodford (Air-Edel), Nick Leonard, Music Manager and Chris Brown, Composer (West One Music), Tom Player – Arcturus, Altair, Miitsar, Nordic Hotel Forum

    12:00-13:30 Is the Future of Film Virtual? - The Polish Case Study by Marcin Lunkiewicz Sirius, Nordic Hotel Forum

    Description

    Renowned virtual reality producer Marcin Lunkiewicz will give an overview of VR as a technology, medium and a rapidly growing global and local market. He will tell about the Polish experience in building VR as a fully fledged market, consisting of financing, production and distribution of content. We will also hear about the global distribution capabilities of Cinematic VR and its monetization.

    Bio and company info

    Marcin Łunkiewicz is a producer and founder of the Green Tomato film studio, since 2008 his shorts have won more than twenty awards at international festivals. In 2015, he founded mimo.ooo first studio in Poland dedicated to the creation, production and distribution of VR and Cinematic VR content.

    Producer of the first in the world CinematicVR series “Mismatched” with Magdalena Różczka and Paweł Małaszyński in the main roles, distributed of one of biggest VOD platform in Poland player.pl. Initiator of development of high-sensitivity VR camera kit and VR post-production system. He is also producer of the documentary CinematicVR film “Under Ice”, project in postproduction and many other CinematicVR and video360 projects.

    mimo.ooo is an author of over a dozen interactive VR applications including: “Be a Bee” – Oculus Rift platform, “Sorcerum” – HTC Vive platform and “Horse Riding Jumping Master” – Samsung Gear VR platform.

    mimo.ooo is the content partner of the European VR / AR Congress in Warsaw, the first VR / AR technology congress and content partner and content distributor in Multikino VR by Samsung, the first VR cinema in Poland.

    14:00-17:15 Music Meets Film. Talks and Composers' Showcase Capella, Nordic Hotel Forum

    14:00-14:45 How to get a film scoring commission. Music supervisor and composer agent Maggie Rodford breaks down the process of the commissioning process in film music

    14:45-15:45 Showcase of selected Estonian, Danish and Polish composers moderated by Jüri Muttika

    16:00-16:45 The place of live orchestra/music and samples/synth in film, and how to make a good demo by Tom Player

    16:45-17:15 The How and the Why of recording your next score in Estonia. Meet the talent and learn about Cash Rebate programs for scoring in Estonia by Michael Pärt

    17:15 Networking drinks with key players of the Estonian music industry, powered by Apollo Music, Music Estonia and Creative Gate

    17:15 MMF networking drinks, powered by Apollo Music, Music Estonia & Creative GateCapella, Nordic Hotel Forum

    19:00-21:00 Regular Crisis: A cantata on Global EconomyEstonia Concert Hall

    A multimedia film by video and performance artist Marina Landia, performed by Estonian National Symphony Orchestra, conductor Kristjan Järvi

 

closed training groups/pre-organised one-on-one meetings (EGF, POWR, Script Pool, Co-Production Market)

 

access with industry accreditation

 

access with pre-registration/tickets/invitations only

Supporters

Eesti Kultuurkapital
Eesti Filmi Instituut
Tallink
Flanders Image
Lithuanian Film Centre
National Film Centre Latvia
Eurimages
Finnish Film Foundation
Film Commission Poland
Mazovia Warsaw Film Commission
FNE
EAS

Partners

ScreenFlanders
Baltic View
Apollo Music
Producers Network
Screen International
Festival Scope
Eave
Torino Film Lab
Nordic Hotel Forum
Creative Gate
Liviko
PÖFF